×

The conjugacy function. (English) Zbl 0191.38204


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ruth Lind Potter, On self-adjoint differential equations of second order, Pacific J. Math. 3 (1953), 467 – 491. · Zbl 0051.06502
[2] A. Samanich Skidmore and Walter Leighton, On the oscillation of solutions of a second-order linear differential equation, Rend. Circ. Mat. Palermo (2) 14 (1965), 327 – 334. · Zbl 0161.27802 · doi:10.1007/BF02844035
[3] Walter Leighton, On self-adjoint differential equations of second order, J. London Math. Soc. 27 (1952), 37 – 47. · Zbl 0048.06503 · doi:10.1112/jlms/s1-27.1.37
[4] Walter Leighton, Principal quadratic functionals, Trans. Amer. Math. Soc. 67 (1949), 253 – 274. · Zbl 0041.22404
[5] Walter Leighton and Allan D. Martin, Quadratic functionals with a singular end point, Trans. Amer. Math. Soc. 78 (1955), 98 – 128. · Zbl 0064.35401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.